MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE

ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Model Number 1203300-38
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Unspecified Tissue Injury (4559)
Date of Event 11/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2025, one 3.0x38 mm esprit btk scaffold was implanted across the left, distal tibio-peroneal trunk and proximal peroneal arteries.The patient was seen in the clinic for a wound care follow-up on (b)(6) 2025.An ulcer at the left first toe progressed to gangrene at the toe tip.Arterial duplex scan of the left lower limb showed early re-occlusion of left peroneal artery with pre-existing chronic occlusion of left anterior and posterior tibial arteries.The patient was re-admitted to the hospital for a surgical bypass procedure.Angiogram, performed on (b)(6) 2026, showed distal occlusion with insufficient collaterals to support surgical bypass; therefore, the planned surgical intervention was not completed.The patient was discharged on (b)(6) 2026.No further intervention was performed during this hospitalization.The patient will follow-up with the clinic next week for further treatment options.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.The reported patient effect of occlusion is listed in the esprit btk everolimus eluting resorbable scaffold systems instructions for use as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no product-related corrective action will be implemented in this case.
 
Event or Problem Description
N/a.
 
Event or Problem Description
Subsequent to the previously filed report, additional information was received that on 03/27/2026 the patient underwent a limb salvage procedure on the left limb using the great saphenous vein to bypass the occlusion in the popliteal artery.The patient was admitted on (b)(6) 2026 and discharged on (b)(6) 2026.No additional information was provided.
 
Additional Manufacturer Narrative
B5 - describe event or problem: updated as additional information was received.

Brand Name
ESPRIT¿
Common Device Name
SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24166067
Report Number2024168-2026-00357
Device Sequence Number9112964
Product Code NXW
UDI-Device Identifier08717648357015
UDI-Public(01)08717648357015(11)241202(17)260601(10)4120261
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P230036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Model Number1203300-38
Device Catalogue Number1203300-38
Device Lot Number4120261
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer01/26/2026
04/07/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date02/16/2026
04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexFemale
Patient Weight64 KG
Patient RaceBlack Or African American